# SDR SWAA2021092113298

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS460 TO BS480 AT LEVEL STR 26L FWD CARGO COMPARTMENT ; 2021-384488 / [01] REMOVED WEB INTERCOSTAL LOCATED BETWEEN BS460 TO BS480 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM; WEB INTERCOSTAL MUST BE REPLACED AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE.; [02] OBTAINED OK TO INSTALL NEW WEB INTERCOSTAL LOCATED BETWEEN BS460 TO BS480 AT LEVEL STR 26L FWD CARGO COMPARTMENT.; [03] STEP 1 COMPLETED; [04] STEP 2 COMPLETED  RII; [05] WEB-INTERCOSTAL LOCATED BETWEEN BS460 TO BS480 AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG #143A7505 REV. - MEASURES OF CRACK 0.440 TOOL ISED CALIPER P/N 700-113-10 S/N 0023208 DUE DATE 31-DEC-21; [06] CORRECTIVE STEP 5 INSTALLED WEB-INTERCOSTAL LOCATED BETWEEN BS460 TO BS480 AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG #143A7505 REV. - MEASURES OF CRACK 0.440 TOOL ISED CALIPER P/N 700-113-10 S/N 0023208 DUE DATE 31-DEC-21; [07] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS460 TO BS480 AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 DWG #143A7505 REV. -; [08] STEP 6 COMPLETED RII ITEM; [09] TASK COMPLETED RII
